# SDR 95ZZZX1940

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 10116000144
- Condition: Cracked
- Location: Rt Wing Inbd
- Part time: 11,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN INSPECTION OF THE RIGHT INBOARD FLAP REVEALED A CRACK IN THE UPPER SKIN ALONG THE TRAILING EDGE APPROXIMATELY 26 INCHES OUTBOARD FROM THE INBOARD END.  THE CRACK WAS REPAIRED BY STOP DRILLING AND INSTALLING A DOUBLER.
